Slawomir Rybicki
Slawomir Rybicki
Professor of Mathematics, Nicolaus Copernicus University in Torun
Verified email at mat.umk.pl
Title
Cited by
Cited by
Year
A degree for S1-equavariant orthogonal maps and its applications to bifurcation theory
S Rybicki
Nonlinear Analysis: Theory, Methods & Applications 23 (1), 83-102, 1994
821994
Degree for equivariant gradient maps
S Rybicki
Milan Journal of Mathematics 73 (1), 103-144, 2005
522005
A short treatise on the equivariant degree theory and its applications
Z Balanov, W Krawcewicz, S Rybicki, H Steinlein
Journal of Fixed Point Theory and Applications 8 (1), 1-74, 2010
462010
Existence of limit cycles for coupled van der Pol equations
N Hirano, S Rybicki
Journal of Differential Equations 195 (1), 194-209, 2003
432003
Applications of degree for -equivariant gradient maps to variational nonlinear problems with -symmetries
S Rybicki
Topological Methods in Nonlinear Analysis 9 (2), 383-417, 1997
401997
Classification of homotopy classes of equivariant gradient maps
EN Dancer, K Geba, S Rybicki
Fund. Math 185 (1), 1-18, 2005
322005
Existence and continuation of periodic solutions of autonomous Newtonian systems
J Fura, A Ratajczak, S Rybicki
Journal of Differential Equations 218 (1), 216-252, 2005
312005
Global bifurcations of critical orbits of G-invariant strongly indefinite functionals
A Gołȩbiewska, S Rybicki
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 1823-1834, 2011
232011
A note on periodic solutions of autonomous Hamiltonian systems emanating from degenerate stationary solutions
EN Dancer, S Rybicki
Differential and Integral Equations 12 (2), 147-160, 1999
221999
On Rabinowitz alternative for the Laplace-Beltrami operator on : continua that meet infinity
S Rybicki
Differential and Integral Equations 9 (6), 1267-1277, 1996
201996
Periodic trajectories near degenerate equilibria in the Hénon-Heiles and Yang-Mills Hamiltonian systems
A Maciejewski, W Radzki, S Rybicki
Journal of Dynamics and Differential Equations 17 (3), 475-488, 2005
192005
Equivariant bifurcation index
GL Garza, S Rybicki
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 2779-2791, 2010
182010
Global Bifurcations of Solutions of Emden–Fowler-Type Equation− Δu (x)= λf (u (x)) on an Annulus in Rn, n⩾ 3
SM Rybicki
Journal of Differential Equations 183 (1), 208-223, 2002
182002
Global bifurcations of periodic solutions of the restricted three body problem
AJ Maciejewski, SM Rybicki
Celestial Mechanics and Dynamical Astronomy 88 (3), 293-324, 2004
172004
Periodic solutions of second order Hamiltonian systems bifurcating from infinity
J Fura, S Rybicki
Annales de l'IHP Analyse non linéaire 24 (3), 471-490, 2007
162007
EQUIVARIANT CONLEY INDEX VERSUS DEGREE FOR EQUIVARIANT GRADIENT MAPS.
A Gołębiewska, S Rybicki
Discrete & Continuous Dynamical Systems-Series S 6 (4), 2013
152013
Applications of equivariant degree for gradient maps to symmetric Newtonian systems
H Ruan, S Rybicki
Nonlinear Analysis: Theory, Methods & Applications 68 (6), 1479-1516, 2008
152008
Degenerate bifurcation points of periodic solutions of autonomous Hamiltonian systems
W Radzki, S Rybicki
Journal of Differential Equations 202 (2), 284-305, 2004
142004
Global bifurcations of solutions of elliptic differential equations
S Rybicki
Journal of mathematical analysis and applications 217 (1), 115-128, 1998
141998
Degree for S1-equivariant strongly indefinite functionals
S Rybicki
Nonlinear analysis 43 (8), 1001-1017, 2001
132001
The system can't perform the operation now. Try again later.
Articles 1–20